# SDR PCAA0308100

- Difficulty date: August 19, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N980HA
- Make and model: Dhav DHC8102
- Aircraft serial: 376
- Aircraft time: 24,814 hours, 27,122 cycles
- Engine: Pwa PW120A
- Engine time: 26,982 hours, 29,840 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: B-Nut
- Condition: Leaking
- Location: Rt Eng Oil
- Part time: 26,982 hours, 29,840 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

CREW REPORTED THAT THE RT ENGINE OIL PRESSURE FLUXUATED BETWEEN 40 AND 50 PSI AT CRUISE FLT OF 11,000 FT.  NR 2 ENGINE WAS SHUT DOWN AND FLIGHT DIVERTED TO ACY.  MAINTENANCE TROUBLESHOT AIRCRAFT AND FOUND A B-NUT FOR THE OIL PRESSURE TRANSMITTER TO BE LOOSE.  B-NUT WAS TIGHTENED, AREA OF ENGINE WAS CLEANED. PERFORMED MFG LOSS OF OIL PRESSURE / LOW OIL PRESSURE INSPECTION IAW MFG MM 05-50-00. AIRCRAFT GROUND RAN AT 80 PERCENT WITH NO DEFECTS NOTED.  NR 2 ENGINE OIL CAP ADJUSTED. NO LEAKS WERE NOTED. AIRCRAFT RETURNED TO SERVICE.
